Ocular complications following intravitreal Bevacizumab (Avastine) injection for patients with proliferative Diabetic Retinopathy

Saif Abass AL-Shamarti‎*1, Mustafa Tawfik Al-Rubaie 2, Haider Aswad Al-Hemidawi

Abstract

 To assess the rate of ocular complications in patients following intravitre albevacizumab (Avastine) injection for patients with proliferative Diabetic Retinopathy. The study was conducted IBSAR center in Al-NAJAF, IRAQ on 2014, 100 patients participated  in the study, their age ranging from 50 years old to 63 years old and followed up for 6 months for observation of the complications. The results were; ten  patients have subconjunctival hemorrhage, two  patients have post-operative endophthalmitis, three  patients have slightly increase in their IOP post operatively, five  patients complain of post-operative ocular pain, Sterile uveitis occurs in 1 patient, No retinal detachment occurs, No vitreous hemorrhage occurs. Intravitreal (Avastin) injectionis generally safe with minimal risks, if we take good attention regarding sterilization, technique & surgical procedure.

Keyword: Diabetic Retinopathy; Avastine; Endophlimitis retinal detachment; Vitrous hemorrhage

Get Full Access/PDF

Be the first to comment

Leave a Reply

Your email address will not be published.


*